# SDR IPXA10558314

- Difficulty date: January 24, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 18,909 hours, 12,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-3 AFT CARGO BAY FLOOR PANEL NR 3 HAS AREAS OF CORROSION ON UPPER SURFACE.  FABRICATED REPLACEMENT FLOOR PANEL IAW SRM 51-40-05-0G, 51-40-06-0G, AND 51-40-08-0G.
